Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 8, 2014, 3:53 PM MDT for Las Animas County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 3:53 PM MDT (21:53 UTC)
- Expired
- Jun 8, 2014, 4:45 PM MDT
- In force
- 52 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Las Animas County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:19 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.9 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -105 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
562
WUUS55 KPUB 082154
SVRPUB
COC071-082245-
/O.NEW.KPUB.SV.W.0063.140608T2153Z-140608T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
353 PM MDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 445 PM MDT
* AT 353 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RATON
PASS...OR 8 MILES SOUTHEAST OF TRINIDAD...MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
TRINCHERA AND RATON PASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
SOUTHEAST COLORADO.
LAT...LON 3722 10438 3725 10400 3725 10396 3702 10391
3700 10392 3699 10407 3700 10449
TIME...MOT...LOC 2153Z 260DEG 37KT 3706 10443
HAIL...1.00IN
WIND...70MPH
$$
ETP2 follow-up statements
029
WWUS55 KPUB 082223
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
422 PM MDT SUN JUN 8 2014
COC071-082245-
/O.CON.KPUB.SV.W.0063.000000T0000Z-140608T2245Z/
LAS ANIMAS CO-
422 PM MDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
AT 422 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
SUGARITE CANYON STATE PARK...OR 12 MILES NORTHEAST OF RATON...MOVING
EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TRINCHERA AND RATON PASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
SOUTHEAST COLORADO.
LAT...LON 3716 10419 3725 10400 3725 10396 3702 10391
3700 10392 3699 10407 3700 10449
TIME...MOT...LOC 2222Z 280DEG 20KT 3699 10425
HAIL...1.00IN
WIND...60MPH
$$
ETP620
WWUS55 KPUB 082237
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
436 PM MDT SUN JUN 8 2014
COC071-082246-
/O.EXP.KPUB.SV.W.0063.000000T0000Z-140608T2245Z/
LAS ANIMAS CO-
436 PM MDT SUN JUN 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS
COUNTY WILL EXPIRE AT 445 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR
SOUTHEAST COLORADO.
LAT...LON 3716 10419 3725 10400 3725 10396 3702 10391
3700 10392 3699 10407 3700 10449
TIME...MOT...LOC 2234Z 260DEG 37KT 3699 10425
$$
ETPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:26 PM MDT, 27 minutes earlier.
Area forecast discussion, Jun 8, 3:26 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 326 PM MDT SUN JUN 8 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 312 PM MDT SUN JUN 8 2014 WILL HAVE TO BE BRIEF DUE TO ONGOING SVR WX. LINE OF STORMS NOW EXTENDING FROM KLIC TO KPUB TO KTAD WILL CONTINUE ADVANCING EWD AND EXIT INTO KS LATER THIS EVE. MAIN THREAT FROM THE LINE WILL CONTINUE TO BE STRONG STRAIGHT LINE WINDS AND SOME HAIL UP TO QUARTER SIZE. AN ISOLD TORNADO CANNOT BE RULED OUT. EXPECT CLEARING OVERNIGHT WITH JUST SOME ISOLD SHOWER ACTIVITY. GFS CONTINUES TO SHOW POTENTIAL FOR SOME WRAP AROUND SHOWERS/STORMS IN EXTREME SERN CO TOMORROW...WHILE THE NAM CONTINUES TO BE DRY. WILL LEAN MORE TOWARDS THE NAM...BUT MAINTAIN MARGINAL POPS NR THE KS BORDER. WILL BE A RATHER COOL DAY IN THE WAKE OF THIS SYSTEM...WITH TEMPS LIKELY IN THE 60S MOST OF THE DAY...REACHING HIGHS ONLY IN THE LOWER 70S. IT SHOULD BE DRY WITH GUSTY NW WINDS ON THE BACKSIDE OF THE DEPARTING LOW. ROSE .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 312 PM MDT SUN JUN 8 2014 MON NIGHT AND UPR RIDGE BEGINS BUILDING INTO THE STATE FROM THE WEST...BRINGING DRY WEATHER TO THE FORECAST AREA. THE RIDGE AXIS MOVES OVR WRN CO ON TUE. IT LOOKS LIKE MOST AREAS WL BE DRY ON TUE...BUT THERE WL PROBABLY BE ENOUGH MSTR OVR THE AREA FOR SOME SHOWERS/TSTMS TO DEVELOP OVR AND NR THE MTNS IN THE AFTERNOON HOURS AND CONTINUING INTO THE EVENING. HIGH TEMPS ON TUE SHOULD BE A FEW DEGREES ABOVE AVERAGE. ON WED A SHORTWAVE TROF IS EXPECTED TO MOVE ACRS THE STATE...SENDING A FRONT THRU ERN CO LATE IN THE AFTERNOON. THIS DISTURBANCE IS EXPECTED TO BRING ISOLD TO SCT PCPN CHANCES TO MUCH OF THE FORECAST AREA...ALTHOUGH THE MTS WL LIKELY HAVE THE BEST CHANCES. HIGH TEMPS ON WED SHOULD AGAIN BE ABOVE AVERAGE MOST AREAS...UNLESS THE FRONT COMES THRU THE ERN PLAINS A LITTLE EARLIER. SOME PCPN COULD LINGER WED NIGHT INTO THE LATE NIGHT HOURS. ON THU...THE MTNS SHOULD SEE THE BEST CHANCES FOR PCPN...BUT SOME ISOLD SHOWER/TSTMS WL LIKELY MOVE OFF THE MTNS AND OVR THE LOWER ELEVATIONS. IN THE WAKE OF THE FRONT...AND WITH EASTERLY UPSLOPE FLOW ON THU...HIGH TEMPS ARE EXPECTED TO BE A LITTLE COOLER THAN ON WED. MOST OF THE AREA LOOKS DRY ON FRI...BUT THERE MAY BE A DRYLINE NEAR THE KS BORDER WITH THE POTENTIAL FOR TSTMS TO FIRE ALONG THAT BOUNDARY. IT IS TOO EARLY TO TELL WHERE THAT MAY ACTUALLY SET UP. SAT A FRONT IS FORECAST TO BACK INTO THE SERN PLAINS IN THE AFTERNOON AND MAY BRING PCPN TO THE ERN MTNS AND PLAINS...WHILE WRN PORTIONS OF THE FORECAST AREA LOOK DRY. THE GFS HAS DRY WESTERLY FLOW ALOFT OVR THE AREA AND A DRY FORECAST...WHILE THE ECMWF HAS MORE MSTR OVR THE AREA WITH PCPN DEVELOPING OVR THE ERN MTNS AND PLAINS IN THE AFTERNOON. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 312 PM MDT SUN JUN 8 2014 BLDU APPEARS TO BE OVER AT THE KALS TERMINAL...BUT WILL SEE GUSTY WINDS CONTINUE THIS AFTERNOON...THEN DIMINISH THIS EVENING. HEAVIEST CONVECTION HAS MOVED THROUGH KPUB AND KCOS...AND WHILE A SPOTTY TS CAN NOT BE RULED OUT LATE THIS AFTERNOON OR EARLY EVE...PROBABILITY IS LOW. WINDS WILL RELAX SOMEWHAT OVERNIGHT...BUT WILL REMAIN GUSTY FROM THE N TO NW AT 20-30 KTS THROUGH MONDAY. OTHERWISE IT WILL BE VFR. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... BLOWING DUST ADVISORY UNTIL 5 PM MDT THIS AFTERNOON FOR COZ070- 071. && SHORT TERM...ROSE LONG TERM...28 AVIATION...ROSE
Hazardous weather outlook, Jun 8, 12:02 PM MDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1202 PM MDT SUN JUN 8 2014 COZ058>089-093>099-091815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1202 PM MDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL IMPACT MOST OF SOUTHERN COLORADO TODAY AS A STRONG UPPER LEVEL DISTURBANCE TRACKS ACROSS THE AREA THROUGH EARLY EVENING. STORMS WILL CROSS THE I-25 CORRIDOR BETWEEN 2 PM AND 5 PM...AND THEN TRACK EAST ACROSS THE REST OF THE PLAINS INTO KANSAS BETWEEN 4 PM AND 7 PM. STORMS MAY LINGER OVER THE FAR EASTERN PLAINS INTO THE EVENING HOURS BEFORE MOVING OUT OF THE AREA ENTIRELY BY MIDNIGHT. THE COMBINATION OF A STRONG UPPER LEVEL DISTURBANCE AND RICH LOW LEVEL MOISTURE WILL RESULT IN CONCERNS OF HEAVY RAIN AND FLOODING TODAY. THE THREAT OF FLOODING ON AREA BURN SCARS IS HIGHER TODAY THAN IN PREVIOUS DAYS DUE TO THE STRENGTH OF THE DISTURBANCE MOVING THROUGH AND THE AMOUNT OF LOW LEVEL MOISTURE AVAILABLE. THE BURN SCARS IN PARTICULAR WILL HAVE TO BE MONITORED CLOSELY FOR FLASH FLOOD POTENTIAL TODAY. OTHER CONCERNS TODAY INCLUDE SEVERE WEATHER AND LIGHTNING. STRONG TO SEVER THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA. THERE WILL BE A LOW THREAT OF TORNADOES...ESPECIALLY JUST EAST OF THE MOUNTAINS. LARGE HAIL UP TO GOLF BALL SIZE WILL BE POSSIBLE ACROSS THE EASTERN PLAINS...ALONG WITH WIND GUSTS TO 70 MPH. PEOPLE SHOULD MAINTAIN A CLOSE WATCH ON THE WEATHER TODAY. WHILE SOME THUNDERSTORM ACTIVITY MAY LINGER OVER THE PLAINS INTO THE EVENING HOURS...MOST ACTIVITY SHOULD BE EAST OF THE AREA BY AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LINGERING SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY MORNING ACROSS THE FAR EASTERN PLAINS...AS THE UPPER LEVEL SYSTEM MOVES EAST OUT OF THE AREA. ISOLATED THUNDERSTORMS WILL RETURN TO THE HIGHER TERRAIN TUESDAY AFTERNOON AND EVENING...WITH THE MAIN THREATS BEING LIGHTNING AND BRIEF PERIODS OF VERY LOCALIZED MODERATE TO HEAVY RAINFALL. CONVECTION WILL BECOME MORE WIDESPREAD FOR WEDNESDAY AND THURSDAY...AS A SHORTWAVE PASSES TO THE NORTH AND PUSHES A COLD FRONT DOWN INTO EASTERN COLORADO. THIS WILL REINFORCE THE AVAILABLE LOW LEVEL MOISTURE...WHICH SERVES AS THE FUEL FOR THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY THROUGH THE EVENING. 44/44
In the hours before
Special weather statement, Jun 8, 2:20 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 220 PM MDT SUN JUN 8 2014 COZ084-085-082100- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 220 PM MDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 300 PM MDT... AT 220 PM MDT...AMATEUR RADIO OPERATORS REPORTED A STRONG THUNDERSTORM OVER EASTERN COLORADO SPRINGS...MOVING EAST AT 20 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN COLORADO SPRINGS...FALCON...PETERSON AFB AND CIMARRON HILLS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3882 10475 3892 10476 3896 10442 3885 10438 TIME...MOT...LOC 2020Z 258DEG 19KT 3887 10472 PJC
Local storm report, Jun 8, 2:27 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
227 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST 4 NE BLENDE 38.29N 104.50W
06/08/2014 M61 MPH PUEBLO CO ASOS
&&
28Local storm report, Jun 8, 2:28 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL SECURITY 38.75N 104.74W
06/08/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
28Local storm report, Jun 8, 2:38 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HEAVY RAIN 2 SE PENROSE 38.41N 104.99W
06/08/2014 M0.72 INCH FREMONT CO TRAINED SPOTTER
&&
28Special weather statement, Jun 8, 2:40 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 240 PM MDT SUN JUN 8 2014 COZ086-087-082115- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 240 PM MDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND SOUTH CENTRAL PUEBLO COUNTIES UNTIL 315 PM MDT... AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES NORTHEAST OF WALSENBURG...OR 27 MILES SOUTH OF PUEBLO...MOVING NORTHEAST AT 40 MPH. PEA SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN HUERFANO AND SOUTH CENTRAL PUEBLO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3777 10457 3792 10468 3802 10460 3794 10438 TIME...MOT...LOC 2040Z 241DEG 35KT 3787 10455 PJC
Local storm report, Jun 8, 3:28 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HEAVY RAIN 4 WSW CALHAN 39.02N 104.38W
06/08/2014 M1.50 INCH EL PASO CO AMATEUR RADIO
FELL IN 30 MINUTES
&&
28The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:43 PM MDT | Special Weather Statement | PUB | Bent | 32 min |
| Jun 7, 9:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 8, 10:42 AM MDT | Special Weather Statement | PUB | Saguache | 33 min |
| Jun 8, 11:10 AM MDT | Special Weather Statement | PUB | Saguache | 35 min |
| Jun 8, 11:52 AM MDT | Special Weather Statement | PUB | Saguache | 23 min |
| Jun 8, 12:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jun 8, 12:31 PM MDT | Tornado Warning | PUB | Teller | 29 min |
| Jun 8, 12:58 PM MDT | Tornado Warning | PUB | Teller | 32 min |
| Jun 8, 1:17 PM MDT | Special Weather Statement | PUB | Fremont | 43 min |
| Jun 8, 1:32 PM MDT | Special Weather Statement | PUB | Teller | 58 min |
| Jun 8, 1:35 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jun 8, 1:40 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jun 8, 1:44 PM MDT | Blowing Dust Advisory | PUB | Alamosa, Conejos, Costilla, Rio Grande | 3 hr |
| Jun 8, 1:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 45 min |
| Jun 8, 2:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 8, 2:18 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 27 min |
| Jun 8, 2:20 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jun 8, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 50 min |
| Jun 8, 2:29 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 8, 2:36 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Jun 8, 2:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jun 8, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jun 8, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 47 min |
| Jun 8, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 52 min |
| Jun 8, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 40 min |
| Jun 8, 4:02 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 28 min |
| Jun 8, 4:39 PM MDT | Special Weather Statement | PUB | Bent, Kiowa, Prowers | 81 min |
| Jun 8, 4:49 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| Jun 8, 5:24 PM MDT | Special Weather Statement | PUB | Kiowa, Prowers | 96 min |
| Jun 8, 5:31 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.